Hardy uncertainty principle and unique continuation properties of covariant Schrödinger flows

Research output: Contribution to journalArticle


Colleges, School and Institutes


We prove a logarithmic convexity result for exponentially weighted L-norms of solutions to electromagnetic Schrödinger equation, without needing to assume smallness of the magnetic potential. As a consequence, we can prove a unique continuation result in the style of the Hardy uncertainty principle, which generalizes the analogous theorems which have been recently proved by Escauriaza, Kenig, Ponce and Vega. © 2013 Elsevier Inc.


Original languageEnglish
Pages (from-to)2386-2415
Number of pages30
JournalJournal of Functional Analysis
Issue number10
Publication statusPublished - 15 May 2013


  • math.AP, 35J10, 35L05